# SDR SWAA2022022118366

- Difficulty date: July 6, 2018
- Submitted: February 21, 2022
- Operation: Air carrier
- Aircraft: N258WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32516
- Aircraft time: 41,713 hours, 24,550 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Strip
- Condition: Corroded
- Location: Aft Cargo Bay
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO BAY BS 767 TO BS 794 RBL-25 FLOOR TO SIDEWALL SUPPORT HAS CORROSION ON THE UPPER SURFACE IN SEVERAL AREAS. / CORROSION ON RH SHIELD IS OUT OF LIMITS DUE TO PROXIMITS TO FASTENERS HOLES PER SRM 53-00-53-1A-2; REMOVED RH SHIELD BS767-794 PER SRM 51-40-02-0G-0 FIG 8; 10; LOCATED AND DRILLED AND INSTALLED NEW SHIELD ON RBL-25; BS767-794; PER SRM 51-40-05-0G-0 SRM 51-40-02-0G-0 AND DWG 146A0081 93114U JULY-11-18
